# SDR DU4R2011009

- Difficulty date: June 26, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 203-482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SKIN FROM BS 203 TO BS 243, FROM 8.0" TO 13.0" ABOVE STR. 24L, BS 311.75 TO BS 343.5 FROM 1.5" TO 3.0" ABOVE STR. 23L, BS 400  4.5" ABOVE STR. 22L, BS 416.5 TO BS 440 FROM ON STR. 21L TO 3.0" ABOVE STR. 21L AND BS 456 TO BS 482 FROM ON STR. 20L TO 2.24" ABOVE STR. 20L BY INSTALLING SOLID PERMANENT REPAIR FASTENER IAW SRM 53-00-01.  REPAIR 19, SECTION II.
